# SDR 2000ZZZX424

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Stuck
- Location: Cockpit
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S HEADING INDICATOR STUCK.  REPLACED DGS-65.  SYSTEM CHECKS SATISFACTORY.
